# SDR TI1R001415

- Difficulty date: January 7, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: 222320823123
- Condition: Frayed
- Location: Cockpit
- Part time: 3,232 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESTRAINT ASSEMBLY FRAYED.  REMOVE AND REPLACE.
